# SDR ARWA20040106

- Difficulty date: January 27, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 85,035 hours, 27,812 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Condition: Inoperative
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STARTED TAKE-OFF ROLL, AILERON POWER LIGHT CAME ON.  REMOVED AND REPLACED MANUAL CONTROL IND SWITCH IAW MM 27-11-14; OPERATIONAL CHECK NORMAL IAW MM 27-11-14 AND 27-11-0.
